# SDR SWAA2021010539210

- Difficulty date: January 1, 2021
- Submitted: January 5, 2021
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 55,273 hours, 32,708 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SIDEWALL LIGHT EMERGENCY EXIT DOOR INOPERABLE CAPT'S SIDE.  RELAMPED SIDEWALL LIGHT ON EMERGENCY EXIT DOOR, PER AMM 33-21-00.
